# SDR ASOA03214

- Difficulty date: May 7, 2003
- Submitted: June 11, 2003
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70608
- Condition: Inoperative
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4295 - DURING CLIMB-OUT FROM DFW-JAX, THE STABILIZER AND MACH TRIMS DISENGAGED AT APPROXIMATELY 400 FEET.  QRH PROCEDURES WERE COMPLIED WITH AND AN EMERGENCY WAS DECLARED.  THE AIRCRAFT RETURNED TO DFW AND LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE HORIZONTAL STABILIZER TRIM CONTROL UNIT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
